# SDR SIMA20131125001

- Difficulty date: November 25, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 25,162 hours, 23,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Main Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LAMP ON MAIN DOOR HINGE INOPERATIVE.  R & R MAIN DOOR EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-10-000-801-A & 33-50-10-400-801-A, OPERATIONS GOOD.
